Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from abdomen fullness, uneasiness in chest, gastric and belching. How to get rid of this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
Sir, I am suffering from Upper Updomin fullness, with un easyness in chest and left hand. for the past one week. Heavy gas in stomach, with heavy belching.. I have used medicine , No use. How can i getrid of this.. Pl advise me... XXXXX Hyderabad,India
Posted Sun, 15 Dec 2013 in Digestion and Bowels
 
 
Answered by Dr. Shanthi.E 34 minutes later
Brief Answer: medications and lifestyle changes Detailed Answer: Hello XXXXX, I understand your concern. It must be difficult for you. It seems like you are suffering from acute severe gastritis or peptic ulcer disease. Even the medicines seem to not help you. What medicines have you taken until now? I usually prescribe my patients a course of capsule Pantocid DSR once daily on empty stomach for a period of 2 weeks. Most of them improve within a week's time. If your symptoms are worsening and does not improve even after medications, it would be better to get an upper gastrointestinal endoscopy done to check for any ulcers in the stomach. Along with this, lifestyle changes are very important in the form of consumption of bland diet, regular exercise, avoidance of smoking and alcohol, and staying away from stress. When you follow these measures, eventually you will overcome the problem of gastritis. Hope this helps you. Let me know if you have more queries.
Above answer was peer-reviewed by
 
Follow-up: Suffering from abdomen fullness, uneasiness in chest, gastric and belching. How to get rid of this? 1 hour later
I have used Pantacid-L , Stalopam - Plus, for a week, Now doctor changed to RABONIK PLUS AND ZOFER 8 MG with Stalopam-Plus. Some haw the problem is suppressed when the medication is continue, my Doctor Says there my be a dificiency problem of Vitamin B12 and Vitamin D. I want to know the actual problem, Because of I want permanent solution Please.
 
 
Answered by Dr. Shanthi.E 54 minutes later
Brief Answer: get upper gastrointestinal endoscopy done Detailed Answer: Hello XXXXX, If you want to know the actual problem, then you must undergo an upper gastrointestinal endoscopy. This will confirm the cause of your gastritis. The treatment can be planned accordingly. I suggest you to consult a surgical gastroenterologist for the same. You are currently on the right medications especially Rabonik plus. Please continue it for a minimum of 8 weeks to see maximum benefits. In addition, I suggest you to get your serum vitamin B12 and vitamin D levels checked. Hope this helps you.
Above answer was peer-reviewed by
 
Follow-up: Suffering from abdomen fullness, uneasiness in chest, gastric and belching. How to get rid of this? 1 hour later
Thank You Doctor. I will visit my physician tomorrow.
 
 
Answered by Dr. Shanthi.E 15 hours later
Brief Answer: my good wishes to you Detailed Answer: Hello, thank you too. Get well soon :)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor